On fixed sets under continuous transformations
Acta Universitatis Carolinae. Mathematica et Physica, Tome 3 (1962) no. 1, pp. 5-14
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1962_3_1_a1,
author = {Frol{\'\i}k, Zden\v{e}k},
title = {On fixed sets under continuous transformations},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--14},
year = {1962},
volume = {3},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1962_3_1_a1/}
}
Frolík, Zdeněk. On fixed sets under continuous transformations. Acta Universitatis Carolinae. Mathematica et Physica, Tome 3 (1962) no. 1, pp. 5-14. http://geodesic.mathdoc.fr/item/AUCMP_1962_3_1_a1/